Abstract and Applied Analysis
Volume 2011 (2011), Article ID 831730, 8 pages
doi:10.1155/2011/831730
Research Article

Positive Solutions for a Class of Fourth-Order Boundary Value Problems in Banach Spaces

1Department of Mathematics, Tongji University, Shanghai 200092, China
2College of Electrical Engineering, Xinjiang University, Urumqi 830008, China

Received 3 October 2010; Accepted 9 January 2011

Academic Editor: Yong Zhou

Copyright © 2011 Jingjing Cai and Guilong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using a specially constructed cone and the fixed point index theory, this work shows existence and nonexistence results of positive solutions for fourth-order boundary value problem with two different parameters in Banach spaces.